# SDR CALA2013041200216

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 70,746 hours, 7,433 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 0676
- Condition: Malfunctioned
- Location: Right
- Part time: 58,950 hours, 6,199 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ELECRICAL BACKUP GENERATOR RT EICAS MESSAGE AND CHECK LIST.   R & R BACK-UP GENERATOR IAW MM 24-25-01-400-804- 0-01.  OP AND LEAK CHECK GOOD.
